It depends on you. I was on the shot for 2 years and never had a period. My sister was on it for almost a year and had hers almost all the time. If she wasn't heavy, she was spotting. If she wasn't at all and had sex, she would bleed during sex. Oh deffinately watch what you eat. They aren't kidding when they say you can gain as much as 10 pounds a YEAR!!!!!!!!!
how long do a dog suppose to bleed after giving birth?
Bleeding on Depo Provera is a side effect and has no special meaning or significance.
Yes, it is called spotting.
i was on depo for 6 months and bled the entire time. i have been off it for a few months now and it just finally stopped. Idk what to tell you i would just go to your doctor and see if that's right. I didnt but i don't like doctors.
* I suppose anything is possible, but I had a co-worker who was receiving some form a birth control shot and she bled for about a month.
You may bleed for days, weeks, or months after stopping Depo-Provera. Your period is likely to become regular again anywhere from one to eighteen months after the last injection. The average time to the first normal period is 11 months.
Yes I do. But usually just spotting. I bleed periodlike when I am late for my shot.
Bleeding is a normal side effect of Depo Provera
If you are on time for your Depo Provera injection, pregnancy is not likely. Spotting or bleeding on Depo Provera is a side effect, not a sign of pregnancy.
Unscheduled bleeding or spotting is a common side effect of depo provera. It improves with time.
it is possible that some women might bleed a little after intercourse while on the depo shot The reason why some women on depo bleed after intercourse is because the injection makes the lining of her uterus very thin and weak. by making it thinner and weaker, depo can help prevent a fertilized egg from attaching to the endometrium (uterine lining). When some women have intercourse, this disrupts it and the weak uterine lining will bleed a little. I have had experience with depo and have bled every time after intercourse when on depo. It is not your body "fighting" off pregnancy.
Jus depends on your body. If ur loosing a lot of blood consult a doctor or obgyn
How long does it take the depo shot to kick in
That might be your period.
All women on depo provera have changes in their bleeding. Some bleed more, and others bleed less. In the early months of use, you may have breakthrough bleeding that goes on for days, weeks, or months. This bleeding decreases over time.
If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.
No. Call your doctor.
Yes. Some women stop menstruating immediately, while others bleed or spot until the second shot is taken.
There is no typical time that it takes to start menstruating after stopping the Depo shot. While some women will bleed within a week or so, it can take others months before their menstrual cycle resumes.
It may be inconvenient, but it's very typical on depo provera
Yes. The depo shot is supposed to stop your period all together, making it less possible to become pregnant. I got my shot done in mid November of 2010, and for the first two months I did bleed lightly which is also normal. Now I've been on it for almost 9 months and don't bleed at all so it's a good sign that you don't bleed.
Def. not.. this could be an abnormal side effect.. the doc can correct this w/a hormone pill.. or they may choose for you not to stay on it.. Def.. contact the doc. i was on the depo shot for 9 months and bleed the whole time some heavy and some light but always bleed
my first 2 months i did not bleed at all but my third month i bleed enough to make up for my missed months.
Elvis shot his De Tomaso Panterra. I suppose you need to do the same! Question is silly! Bleed what?
you should ask your doctor